# SDR DALA2021122408035

- Difficulty date: December 21, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 100,357 hours, 14,249 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

SHIP 1601 - DIV - TO OAK AFTER TWO GO AROUNDS DURING APPROACH TO SFO WITH "TERRAIN" GROUND PROX AURAL WARNING CALL OUTS. / CORRECTIVE ACTION: FLIGHT CREW PLACARD MEL APPLIED IN OAK. AIRCRAFT RELOCATED TO SFO. EGPWS COMPUTER REPLACED, AND MEL CLEARED. (2059696)
